# SDR UIEA2024071000603

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B14267U10
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON M/D SHEAR TIE NEAR STA 1000, LBL 33.99.( 1. PERFORM PART REPLACED IAW EO NO: 4453C024, PART 1-2, 4-5, REV 3 (PART 4 FOR STA 1000, LBL 33.99) 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
